# SDR 2008UALA01224

- Difficulty date: March 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 49,765 hours, 17,346 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: DOOR 4R WILL NOT ARM. FOUND DEBRIS UNDER GIRT BAR AREA. CLEANED AND LUBED GIRT BAR, SLIDER AND OPS CHECKED NORMALLY.
